# SDR CA120713004

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Engine: Pwa PW4060
- System (JASC): 3810 · Potable Water System
- Part: Water System
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT LOST ALL WATER PRESSURE WITH THE TANKS SHOWING LESS THAN HALF FULL.  A PHONE PATCH WITH MAINTENANCE CONTROL WAS CONDUCTED AND A WATER LEAK WAS SUSPECTED. THERE WERE NO OTHER ASSOCIATED FAILURES SO THE FLIGHT ELECTED TO RETURN WHERE AN OVERWEIGHT LANDING OF APPROXIMATELY 8000KGS TOOK PLACE.  2:45 INTO FLT F/A REPORTED NO WATER AT ANY GALLEYS OR LAVS. WATER GAUGE SHOWED 3/8 WASTE WATER CLOSE TO ZERO. WATER SHUTOFF VALVES WERE CYCLED OFF + ON WITH CONCURENCE OF MOC BUT NO CHANGE. POTABLE WATER UNSERVICEABLE.  TROUBLESHOOTING: POTABLE WATER QUANTITY INDICATION SYS MAY BE FAULTY.  UNABLE TO FIND FAULT ON GROUND. WATER SYSTEM TO BE "SERVICED TO OVERFLOW" PRIOR EACH FLIGHT, MONITOR AUTH 374155. CREW TO OBSERVE OPERATION AND REPORT FURTHER.
